# SDR CA000530066

- Difficulty date: May 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,719 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABC
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAILED, FAULT CLEARED WITH A JOB CARD TO DO A VERIFICATION CHECK OF SYSTEM WAS ISSUED. FECU REPLACED. RIG CHECK CARRIED OUT.
